# SDR MASA200602162

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 9,201 hours, 5,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389K
- Part serial: 0159
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,588 hours, 1,966 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2769 PHX - FLAP FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED THE NR 1 SFECU.
